# SDR HALA2016110100393

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2111
- Part serial: TZA00722
- Condition: Corroded
- Location: Fuselage
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION -Y1959, C26 - C38 IS CORRODED.  CORROSION REMOVED IAW SRM 51-74-00 REV 91.  BLEND DIMENSIONS STA17638 CROWN CENTRA/INNER VERTICAL 25MM X 10MM UNABLE TO MEASURE DEPTH DUE LOCATION.  STA20598 CROWN CENTRAL/INNER VERTICAL 15MM X 5MM DEPTH 3MM, ASSESSED AS LEVEL 2 CORROSION (OUT OF LIMITS) AS PER SRM 53-00-15 REV 91.  RII INSPECTION OF CORROSION REMOVAL CARRIED OUT AS PER GMM VOL 1 CHAP 5.  SEAT TRACK REPLACEMENT REQUIRED.  NEW SEAT TRACK INSTALLED IAW SRM 51-72-11 REV91 AND DRAWINGS F53276421004, F53271910000, F53328090001.  JOB COMPLETE.
